MathSciNet Relay Station
MathSciNet bibliographic data
MR914215 17B65 (16A24 17B45 58F07 81E99)
Drinfelʹd, V. G. A new realization of Yangians and of quantum affine algebras. (Russian) Dokl. Akad. Nauk SSSR 296 (1987), no. 1, 13--17; translation in Soviet Math. Dokl. 36 (1988), no. 2, 212–216
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement